# SDR SIMA200617302

- Difficulty date: June 21, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL POWER UP FOR TAKEOFF RECEIVED BRAKE DEGRADE EICAS MESSAGE.  UPON ABORT OF TAKEOFF MESSAGE WENT AWAY UNTIL RESET FOR TAKEOFF.  ONCE POWER WAS ADDED ABOVE IDLE POSITION, MESSAGE CAME BACK.  PERFORMED INSPECTION OF ALL BRAKES, NO DEFECTS NOTED.  NO BRAKE DEGRADE MSG ON CMC.  PERFORMED HIGH POWER ENGINE RUN AND TAXI, IAW AMM 71-00-01.  NO FAULTS NOTED, NO BRAKE DEGRADED MESSAGES ON EICAS.  COULD NOT DUPLICATE FAULTS, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
